# SDR 95ZZZM619

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 80230014
- Condition: Torn
- Location: Fwd/Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT GALLEYS HAVE ONE EACH PBE'S UNSERVICEABLE DUE TO HOLE TORN IN CASE ONE AND LATCH BROKEN ON OTHER.  REMOVED AND REPLACED PBE'S AND SECURED WELL WITH VELCRO STRAP.
